RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2009, Volume 16, Number 4, Pages 87–96 (Mi da581)  

This article is cited in 1 scientific paper (total in 1 paper)

Reconstruction conjecture for graphs with restrictions for 4-vertex paths

P. V. Skums, R. I. Tyshkevich

Belarusian State University, Minsk, Belarus

Abstract: The well-known Kelly–Ulam reconstruction conjecture is considered. It is proved that the conjecture holds for $P_4$-disconnected and $P_4$-tidy graphs. In particular, it generalizes the known results on the reconstructibility of disconnected graphs, complements of disconnected graphs, 1-decomposable graphs, and $P_4$-reducible graphs. Bibl. 19.

Keywords: reconstruction conjecture, $P_4$-disconnected graphs, $P_4$-tidy graphs, $P_4$-reducible graphs, 1-decomposable graphs.

Full text: PDF file (257 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.1
Received: 29.01.2009
Revised: 22.05.2009

Citation: P. V. Skums, R. I. Tyshkevich, “Reconstruction conjecture for graphs with restrictions for 4-vertex paths”, Diskretn. Anal. Issled. Oper., 16:4 (2009), 87–96

Citation in format AMSBIB
\Bibitem{SkuTys09}
\by P.~V.~Skums, R.~I.~Tyshkevich
\paper Reconstruction conjecture for graphs with restrictions for 4-vertex paths
\jour Diskretn. Anal. Issled. Oper.
\yr 2009
\vol 16
\issue 4
\pages 87--96
\mathnet{http://mi.mathnet.ru/da581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2589403}
\zmath{https://zbmath.org/?q=an:1249.05269}


Linking options:
  • http://mi.mathnet.ru/eng/da581
  • http://mi.mathnet.ru/eng/da/v16/i4/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Tyshkevich, P. V. Skums, S. V. Suzdal, “Algebraicheskaya teoriya dekompozitsii grafov”, Tr. In-ta matem., 18:1 (2010), 99–115  mathnet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:536
    Full text:156
    References:34
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020